# SDR DALA2025090906665

- Difficulty date: September 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,666 hours, 38,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Mechanic Error
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING  OUTER,  LOWER SURFACE, ACCESS COVER SETTLEMENT AREA, XRS=383-414,  MISDRILLED HOLE.  ACCOMPLISH ER/A 611899-14 (1178468)
